# SDR SCNA20161231405

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HORIZ STAB PANEL 343AB METAL SEAL WORN THROUGH. REMOVED RT SIDE HORIZ STAB PANEL 343AB METAL GAP SEALS AND INSTALLED NEW SEALS.
